Ghent University Academic Bibliography

Advanced

The Cauchy-Kovalevskaya extension theorem in Hermitian Clifford analysis

Fred Brackx UGent, Hennie De Schepper UGent, Roman Lávička and Vladimir Souček (2011) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 381(2). p.649-660
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Cauchy-Kovalevskaya extension, POLYNOMIALS, Cliff ord analysis
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
J. Math. Anal. Appl.
volume
381
issue
2
pages
649 - 660
Web of Science type
Article
Web of Science id
000290972700018
JCR category
MATHEMATICS
JCR impact factor
1.001 (2011)
JCR rank
41/288 (2011)
JCR quartile
1 (2011)
ISSN
0022-247X
DOI
10.1016/j.jmaa.2011.03.021
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1938058
handle
http://hdl.handle.net/1854/LU-1938058
date created
2011-10-28 18:26:35
date last changed
2011-11-04 17:16:07
@article{1938058,
  author       = {Brackx, Fred and De Schepper, Hennie and L{\'a}vi\v{c}ka, Roman and Sou\v{c}ek, Vladimir},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {Cauchy-Kovalevskaya extension,POLYNOMIALS,Cliff\unmatched{000b}ord analysis},
  language     = {eng},
  number       = {2},
  pages        = {649--660},
  title        = {The Cauchy-Kovalevskaya extension theorem in Hermitian Clifford analysis},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2011.03.021},
  volume       = {381},
  year         = {2011},
}

Chicago
Brackx, Fred, Hennie De Schepper, Roman Lávička, and Vladimir Souček. 2011. “The Cauchy-Kovalevskaya Extension Theorem in Hermitian Clifford Analysis.” Journal of Mathematical Analysis and Applications 381 (2): 649–660.
APA
Brackx, Fred, De Schepper, H., Lávička, R., & Souček, V. (2011). The Cauchy-Kovalevskaya extension theorem in Hermitian Clifford analysis. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 381(2), 649–660.
Vancouver
1.
Brackx F, De Schepper H, Lávička R, Souček V. The Cauchy-Kovalevskaya extension theorem in Hermitian Clifford analysis. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2011;381(2):649–60.
MLA
Brackx, Fred, Hennie De Schepper, Roman Lávička, et al. “The Cauchy-Kovalevskaya Extension Theorem in Hermitian Clifford Analysis.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 381.2 (2011): 649–660. Print.